# SDR 9702119919

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON GEAR EXTENSION, THE NOSE GEAR SAFE GREEN LIGHT DID NOT ILLUMINATE.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE AND RECYCLED GEAR, ALL INDICATIONS WERE NORMAL.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE NOSE GEAR LOCK SWITCH.  SWUNG GEAR SEVERAL TIMES, OPERATIONAL CHECK OK.
